Eigenvectors in the Context of the Schur-Szego Composition of Polynomials
Mathematica balkanica, Tome 22 (2008) no. 1-2, p. 155
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2008_22_1-2_a8,
author = {Vladimir P. Kostov},
title = {Eigenvectors in the {Context} of the {Schur-Szego} {Composition} of {Polynomials}},
journal = {Mathematica balkanica},
pages = {155},
year = {2008},
volume = {22},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2008_22_1-2_a8/}
}
Vladimir P. Kostov. Eigenvectors in the Context of the Schur-Szego Composition of Polynomials. Mathematica balkanica, Tome 22 (2008) no. 1-2, p. 155. http://geodesic.mathdoc.fr/item/MABA_2008_22_1-2_a8/